Localization of canation mottle viruses in a crystal
Doklady Akademii Nauk, Tome 299 (1988) no. 5, pp. 1129-1134
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_299_5_a25,
author = {E. Yu. Morgunova and A. M. Mikhailov and Yu. V. Nekrasov and A. S. Kaftanova and B. K. Vaǐnshteǐn},
title = {Localization of canation mottle viruses in a crystal},
journal = {Doklady Akademii Nauk},
pages = {1129--1134},
year = {1988},
volume = {299},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_299_5_a25/}
}
TY - JOUR AU - E. Yu. Morgunova AU - A. M. Mikhailov AU - Yu. V. Nekrasov AU - A. S. Kaftanova AU - B. K. Vaǐnshteǐn TI - Localization of canation mottle viruses in a crystal JO - Doklady Akademii Nauk PY - 1988 SP - 1129 EP - 1134 VL - 299 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1988_299_5_a25/ LA - ru ID - DAN_1988_299_5_a25 ER -
%0 Journal Article %A E. Yu. Morgunova %A A. M. Mikhailov %A Yu. V. Nekrasov %A A. S. Kaftanova %A B. K. Vaǐnshteǐn %T Localization of canation mottle viruses in a crystal %J Doklady Akademii Nauk %D 1988 %P 1129-1134 %V 299 %N 5 %U http://geodesic.mathdoc.fr/item/DAN_1988_299_5_a25/ %G ru %F DAN_1988_299_5_a25
E. Yu. Morgunova; A. M. Mikhailov; Yu. V. Nekrasov; A. S. Kaftanova; B. K. Vaǐnshteǐn. Localization of canation mottle viruses in a crystal. Doklady Akademii Nauk, Tome 299 (1988) no. 5, pp. 1129-1134. http://geodesic.mathdoc.fr/item/DAN_1988_299_5_a25/